# SDR UIEA2014101000482

- Difficulty date: October 10, 2014
- Submitted: October 10, 2014
- Operation: Air carrier
- Aircraft: N718BA
- Make and model: Boeing 747-4H6
- Aircraft serial: 27042
- Aircraft time: 65,531 hours, 8,964 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FRAME SHEAR AFT CARGO COMPARTMENT, STATION 1860 STRINGER 47L - 48L.  REPAIRED DAMAGE AREA IAW EI NO T2014A53B 2784 REV 2.  JOB COMPLETED & CONDITION CHECKED NORMAL.
